| Model Number |
ETPKN4SR |
| Medical Device Problem Codes |
Dull, Blunt (2407); Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
Event or Problem Description
Allegedly, patient underwent r tkr on (b)(6) 2021.Revised on (b)(6) 2021 due to reported loosening of the tibia.(b)(4).
Additional Manufacturer Narrative
Section h.6 medical device problem code corrected: 2408.